Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Oscillatory integrals and unique continuation for second order elliptic differential equations


Author: Christopher D. Sogge
Journal: J. Amer. Math. Soc. 2 (1989), 491-515
MSC: Primary 35B60; Secondary 35J25
DOI: https://doi.org/10.1090/S0894-0347-1989-0999662-3
MathSciNet review: 999662
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Alinhac and M.S. Baouendi, Uniqueness for the characteristic Cauchy problem and strong unique continuation for higher order partial differential inequalities, Amer. J. Math. 102 (1980), 179-217. MR 556891 (81e:35003)
  • [2] M. Beals, C. Fefferman, and R. Grossman, Strictly pseudoconvex domains in $ {{\mathbf{C}}^n}$, Bull. Amer. Math. Soc. (N.S.) 8 (1983), 125-322. MR 684898 (85a:32025)
  • [3] L. Carleson and P. Sjölin, Oscillatory integrals and a multiplier problem for the disc, Studia Math. 44 (1971), 287-299. MR 0361607 (50:14052)
  • [4] C. Fefferman, The multiplier problem for the ball, Ann. of Math. 94 (1971), 330-336. MR 0296602 (45:5661)
  • [5] H. Guggenheimer, Differential geometry, Dover, New York, 1977, pp. 329-335. MR 0493768 (58:12737)
  • [6] L. Hörmander, The spectral function of an elliptic operator, Acta Math. 88 (1968), 193-218. MR 0609014 (58:29418)
  • [7] -, Oscillatory integrals and multipliers on $ F{L^p}$, Ark. Math. 11 (1971), 1-11.
  • [8] -, Uniqueness theorems for second order elliptic differential equations, Comm. Partial Differential Equations 8 (1983), 21-64. MR 686819 (85c:35018)
  • [9] -, The analysis of linear partial differential operators, Vols. I-IV, Springer-Verlag, New York and Berlin, 1983, 1985.
  • [10] D. Jerison, Carleman inequalities for the Dirac and Laplace operators and unique continuation, Adv. Math. 63 (1986), 118-134. MR 865834 (88b:35218)
  • [11] D. Jerison and C.E. Kenig, Unique continuation and absence of positive eigenvalues for Schrödinger operators, Ann. of Math. 121 (1985), 463-494. MR 794370 (87a:35058)
  • [12] C.E. Kenig, A. Ruiz, and C.D. Sogge, Uniform Sobolev inequalities and unique continuation for second order constant coefficient differential operators, Duke Math. J. 55 (1987), 329-347. MR 894584 (88d:35037)
  • [13] L. Nirenberg, Uniqueness in Cauchy problems for differential equations with constant leading coefficients, Comm. Pure Appl. Math. 10 (1957), 89-106. MR 0086232 (19:147a)
  • [14] E. Sawyer, Unique continuation for Schrödinger operators in dimensions three or less, Ann. Inst. Fourier (Grenoble) 33 (1984), 189-200. MR 762698 (86i:35034)
  • [15] C.D. Sogge, Oscillatory integrals and spherical harmonics, Duke Math. J. 53 (1986), 43-65. MR 835795 (87g:42026)
  • [16] -, Concerning the $ {L^p}$ norm of spectral clusters for second order elliptic operators on compact manifolds, J. Funct. Anal. 77 (1988), 123-134. MR 930395 (89d:35131)
  • [17] -, On the convergence of Riesz means on compact manifolds, Ann. of Math. 126 (1987), 439-447. MR 908154 (89b:35126)
  • [18] E. M. Stein, Oscillatory integrals in Fourier analysis, Beijing Lectures in Harmonic Analysis, Princeton Univ. Press, Princeton, NJ. MR 864375 (88g:42022)
  • [19] M. Taylor, Pseudodifferential operators, Princeton Univ. Press, Princeton, NJ, 1981.
  • [20] F. Treves, Introduction to pseudodifferential and Fourier integral operators, Vol. II, Plenum, New York, 1982. MR 597145 (82i:58068)
  • [21] -, Solution of Cauchy problems modulo flat problems, Comm. Partial Differential Equations 1 (1976), 45-72. MR 0410063 (53:13813)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 35B60, 35J25

Retrieve articles in all journals with MSC: 35B60, 35J25


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1989-0999662-3
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society